# SDR CHQA201100192

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,223 hours, 20,197 cycles
- Engine: Allsn AE3007A
- Engine time: 15,812 hours, 14,098 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THERE WAS A STRONG BURNING SMELL FROM ROWS 6, 7, 8.  MAINTENANCE FOUND THE SIDEWALL LIGHTING BALLAST AT ROW 7 TO BE BURNT.  MAINTENANCE REPLACED THE ROW 7 LIGHTING BALLAST AND THE PASSENGER SERVICE UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
